# SDR 29GA94971062811A

- Difficulty date: June 28, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 31,389 hours, 37,400 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: S2181
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSPECTION DISCOVERED ENGINE TRUSS COWLING ATTACH BRACKETS WELD AREA CRACKS AND RIGHT FORWARD LOWER ENGINE MOUNT ATTACH POINT WELD AREA CRACK.  PERFORMED WELD REPAIR TO ENGINE TRUSS ATTACH BRACKETS WELD AREAS AND RIGHT FORWARD LOWER ENGINE MOUNT ATTACH POINT WELD AREA.
